# SDR USAAD98047

- Difficulty date: March 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47216
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5912290505
- Condition: Cracked
- Location: Lt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PIT - FLT 1237 - THE CAPTAINS OUTER WINDSHIELD PANE CRACKED DURING CRUISE ABOUT 20 MINUTES AFTER TAKEOFF.  THE AIRCRAFT RETURNED TO THE FIELD WITHOUT INCIDENT.  MAINTENANCE REPLACED THE CAPTAINS WINDSHIELD.  (M)
